[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Thank god for the internet and for this forum! I have been watching my partner suffer from what the doctor has been saying to be vaso-vagal effects. Vaso-vagal..what on earth is that?
Looking up a dictionary seems to define symptoms of fainting though watching her go through it has really got me worried and scared.
All the symptoms that have been posted here reflect everything she has been experiencing. She will feel faint though these symptoms seem unprovoked. Times that she had fainted were a result of blood donation. Other times, she would be near faint and would require to be laid down and recover over an period of time.
What concerns me the most is she is feeling the sense of wanting to faint more and more frequently...almost everyday. We don't know what provokes it. It happens seemingly for no reason at all. When it happens, lying down after a certain amount of time seems to help. Water, juice, saltines...all don't seem to contribute directly to her recovery but is all I know to do. I don't think they help.
She is on thyroid medication and I am wondering if the dose may be too strong. We have been making visits to the doctors but it is rather frustrating trying to explain the severity of these sympotms only to be dismissed as a vaso-vagal thing with no further council on how to cure or fix the problem permanently.
One doctor recommended the tilt-table though we are not sure what that is. How else should we communicate with our doctor to explain the severity of the problem. What tests should we be asking for..i.e. what doctor lingo should we be using?
Any help would be greatly appreciated. We are throughly frustrated and worried at the same time. Maybe through this forum we can all work this through.
Any help would be greatly appreciated.